A non-finitely generated algebra of Frobenius maps

Katzman, M. (2009) A non-finitely generated algebra of Frobenius maps. Proceedings of the American Mathematical Society, 138 (7). pp. 2381-2383. ISSN 0002-9939



  • Katzman, M.
Copyright, Publisher and Additional Information: © 2010 American Mathematical Society.
  • Published (online): 11 March 2010
  • Published: July 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 19 Nov 2009 16:29
Last Modified: 22 Feb 2018 16:12
Published Version: https://doi.org/10.1090/S0002-9939-10-10336-0
Status: Published
Publisher: American Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.1090/S0002-9939-10-10336-0

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export